List of citations in Numdam for : Diffusion semigroups corresponding to uniformly elliptic divergence form operators

Séminaire de probabilités de Strasbourg, Volume 22  (1988), p. 316-347



Bossy, Mireille; Champagnat, Nicolas; Maire, Sylvain; Talay, Denis

ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Volume 44 (2010) no. 5, p. 997-1048

Rhodes, Rémi

Annales de l'I.H.P. Probabilités et statistiques, Volume 45 (2009) no. 4, p. 981-1001

Iftimie, Bogdan; Pardoux, Étienne; Piatnitski, Andrey

Annales de l'I.H.P. Probabilités et statistiques, Volume 44 (2008) no. 3, p. 519-543



Schmitz, Tom

Annales de l'I.H.P. Probabilités et statistiques, Volume 42 (2006) no. 6, p. 683-714


Shen, Lian

Annales de l'I.H.P. Probabilités et statistiques, Volume 39 (2003) no. 5, p. 839-876

Stroock, Daniel W.; Zheng, Weian

Annales de l'I.H.P. Probabilités et statistiques, Volume 33 (1997) no. 5, p. 619-649